MAUDE Adverse Event Report: Berlin Heart GmbH EXCOR®; Ventricular (Assist) Bypass

Berlin Heart GmbH EXCOR®; Ventricular (Assist) Bypass
Model Number P15P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thromboembolism (2654)
Date of Event 08/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026 the site contacted to berlin heart clinical affairs to report that a patient, who was supported with an excor pediatric vad system, suffered several strokes with subsequent hemorrhagic conversion.On (b)(6) 2026 an arterial non-cns thromboembolism was identified in spleen, kidney, liver and mesenteric ileus.Small fibrin deposits were noted in the pump during other neurological events.The support was withdrawn and transitioned to palliative care on (b)(6) 2026.
 
Additional Manufacturer Narrative
The blood pump pu valves; 15 ml in/out; ø 9 mm, s/n 2530283 was placed on the patient on (b)(6) 2026 until the pump was explanted on (b)(6) 2026.The event occurred on (b)(6) 2026, which is 78 days after the pump was placed on the patient, who was being supported with an excor active driving unit.We have reviewed the production records of the excor blood pump.This pump was produced according to our specifications.

Brand Name
EXCOR®
Common Device Name
Ventricular (Assist) Bypass
Manufacturer (Section D)
Berlin Heart GmbH
wiesenweg 10
berlin, deu 12247
GM  12247
Manufacturer (Section G)
Berlin Heart GmbH
wiesenweg 10
berlin, deu 12247
GM   12247
Manufacturer Contact
luis avila
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
+1(281)863-9712
MDR Report Key50938067
Report Number3004582654-2026-00051
Device Sequence Number9563861
Product Code DSQ
UDI-Device Identifier04260090040157
UDI-Public(01)04260090040157(17)280615
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP15P-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age22 MO
Patient SexMale
Patient Weight16 LB